# SDR DALA2021122808107

- Difficulty date: December 25, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 66,524 hours, 24,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8202900) DURING INSPECTION FOUND ELECTRICAL ARC DAMAGE 3FT AFT OF L1 DOOR AT LAP JOINT -ARC CAUSED DUE TO POWER CORD INSTALLED UPSIDE DOWN + ENERGIZED AIRCRAFT ARCED TO AUTO LEVEL ARM ON JETWAY. MAINTENANCE REPAIRED DAMAGE PER ERA 596192-14.
